This post left anonymously
Coming off antidepressants
I went to my doctor with mild anxiety and he prescribed me Alepam (at 2-3 tabs a day, 15mg) to get me past panic attacks, work through my current situation and everything going on etc. I rarely took them as often as I needed to (half a day or 1 a day mostly) because I think the placebo effect kicked in, whereby I felt calmer and more in control just by taking something.
I went back on Tuesday, told him I’d be happy with a repeat prescription of the Alepam but after that, I’d like to stop in case I become dependent on something I don’t really need. He said he couldn’t just stop me taking them, and prescribed me Efexor-XR. I have to take one a day (75mg) for the next two weeks. I’m already getting side effects – blurry vision, my pupils are huge, can’t achieve orgasm (yes, I’ve tried three times now), can’t sleep, throbbing headache, dizzy, vivid nightmares, weakness, yawning – the list goes on.
I seem to have been really sensitive to this stuff and I desperately want to stop but I’m scared of the horrendous withdrawal symptoms I’ve read about. Do you think I would suffer withdrawals after only 3 doses, or do I need to start to taper even now?
Since writing this post Anonymous may have helped people, but has not within the last 4 days.
Invite Others to Help
A logged in and verified Help.com member has the ability to setup a Friends List and invite others to help with posts.